Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On global solutions for partial differential equations of first order


Author: Peter Dombrowski
Journal: Bull. Amer. Math. Soc. 67 (1961), 202-205
MathSciNet review: 0132309
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Manfred Breuer, Jacobische Differentialgeometrie und Systeme partieller Differentialgleichungen 1. Ordnung, Dissertation. Bonn. Math. Schr. no. 7 (1958), 74 (German). MR 0099501
  • 2. Élie Cartan, Les systèmes différentiels extérieurs et leurs applications géométriques, Actualités Sci. Ind., no. 994, Hermann et Cie., Paris, 1945 (French). MR 0016174
  • 3. E. Kamke, Differentialgleichungen reeller Funktionen, Leipzig, 1930, p. 317.
  • 4. A. Mayer, Math. Ann. vol. 9 (1876) p. 370.


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1961-10567-3